# SDR C2XA03TY053

- Difficulty date: May 17, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 7,409 hours, 5,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE AFT GUSSET IN THE GALLEY WAS FOUND CORRODED AROUND SEVERAL NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE AFT GUSSET IAW EMB-135/145 SRM 51-40-02 AND CMP-51-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED TO SERVICE UPON COMPLETION OF INSPECTION.
